• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Starting CD and headaches...

#1
I'm hopefully starting CD SS in three days and I've read on here quite a lot that people often get headaches in the first week or so. No one likes headaches but I particularly hate them as I used to get really bad migranes and it just reminds me of that.

Just wondering if anyone knows why this happens? I was wondering if it could be due to caffine withdrawal? Because I don't drink coffee or tea (I only have the green variety) will I be spared from headaches or will I need to stock up on ibuprofen?

Any ideas are much appreciated!!
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
Im on day 4 of SS and day one you will definately get headaches day 2 i was fine but by today ive had 2 take ibuprofen and paracetmols had a rough day. Everyone seems to say it gets better the longer you carry on though... its just your body adjusting to the changes.
 


Similar threads